CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Vazirani-Monica-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2013 | 2007 | 2006 | 2004 | 2001
Number of items: 5.

2013

Rains, Eric M. and Vazirani, Monica J. (2013) Deformations of permutation representations of Coxeter groups. Journal of Algebraic Combinatorics, 37 (3). pp. 455-502. ISSN 0925-9899. https://resolver.caltech.edu/CaltechAUTHORS:20130426-134058196

2007

Rains, Eric M. and Vazirani, Monica (2007) Vanishing Integrals of Macdonald and Koornwinder polynomials. Transformation Groups, 12 (4). pp. 725-759. ISSN 1083-4362. https://resolver.caltech.edu/CaltechAUTHORS:20171010-113734662

2006

Rains, Eric M. and Vazirani, Monica J. (2006) Quadratic transformations of Macdonald and Koornwinder polynomials. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20171010-113111196

2004

Grigni, Michelangelo and Schulman, Leonard J. and Vazirani, Monica et al. (2004) Quantum Mechanical Algorithms for the Nonabelian Hidden Subgroup Problem. Combinatorica, 24 (1). pp. 137-154. ISSN 0209-9683. https://resolver.caltech.edu/CaltechAUTHORS:20190829-131534342

2001

Grigni, Michaelangelo and Schulman, Leonard J. and Vazirani, Monica et al. (2001) Quantum mechanical algorithms for the nonabelian hidden subgroup problem. In: STOC '01 Proceedings of the thirty-third annual ACM symposium on Theory of computing. ACM , New York, NY, pp. 68-74. ISBN 1-58113-349-9. https://resolver.caltech.edu/CaltechAUTHORS:20161031-162455553

This list was generated on Mon Oct 21 04:31:52 2019 PDT.